Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Defining the Boundary of a Homology Manifold

W. J.R. Mitchell
Proceedings of the American Mathematical Society
Vol. 110, No. 2 (Oct., 1990), pp. 509-513
DOI: 10.2307/2048097
Stable URL: http://www.jstor.org/stable/2048097
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Defining the Boundary of a Homology Manifold
Preview not available

Abstract

We show that the natural homological analogue of the definition of topological manifold with boundary does indeed properly capture the properties required of a homology manifold with boundary. Accordingly existing definitions requiring that the boundary is already a (homology) manifold can be simplified.

Page Thumbnails

  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513